# SDR UALA2012031201636

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 45,725 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV UPPER SURFACE AREA OF DELAMINATION - MISSING SURFACE MATERIAL, APPROX 3.5"W X 1", APPROX 1-32" IN DEPTH.  AREA OF DELAMINATION EXTENDS OUTBOARD FROM MISSING MATERIAL APPROX 36".  WILL NEED FURTHER EVALUATION.  REPAIRED THE LT ELEV UPPER SURFACE PER SRM.
